# SDR ASAA2022082539804

- Difficulty date: August 25, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737
- Aircraft serial: 30019
- Aircraft time: 65,333 hours, 26,401 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5410139
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL STA 270 TO 294 BL 0 IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL STA 270-294 AT BL0 IAW B737-900 SRM 51-40-02-0G-0.
